Currently there are "8 comments" on this Question:

  1. Farrah says:

    I used to bang my head on my pillow to get to sleep, and mostly still do. I stand and swing I can't sit/stand/lay still at all. I'm not sure, and I never really saw anything wrong with it. I know it im sorry your boyf is needing comfort so badly to the poster above, i hope he is ok. try him with the sonata. I move my legs as well.

  2. Sha says:

    I am somewhat surprise your doc dont know what is going on! Dont mind if i ask which country are you from??In summary, all your symptoms are all related to renal failure (ESRD). Your condition is just typical of a renal pt on dialysis. What you are having is kind of complicated to explain over net. Ask your nephrologist. TO BRING DOWN CALCIUM.When having haemodialysis, there are 2 big cannister of solution of 10 liter each (in some country its 1 big cannister plus a packet of white powder). To bring down the calcium level in your blood, just change it to 3A (low calcium content dialysate). Ask your dialysis nurse to do that. Reduce food rich in calcium eg milk.TO BRING DOWN PHOSPHATETo bring down your phosphate level, take a phosphate-binder medication eg Calcium carbonate. Yes, its ironic to use CaCO3 but no other med available (or limited)! And there is some special ways to take the CaCO3, ie you need to chew the tablet and should be taken TOGETHER with food. Next, reduce diet that has high phosphate content, which are milk and milk products, seafood with shell, animal internal organs, oats, biscuit, bread, cake, red meat, beans product incl bean curd, egg yolk….Any typo error?? PHT?? Should be PTH. Parathyroid Hormone. Unless you mean something else.As to low PTH level, please make sure you are not taking some medication eg Rocaltriol, Calcijex etc. In fact, i suspect the accuracy of your PTH level. I think it should be high instead of low! Repeat the test for PTH level.TO INCREASE HbAnaemia is extremely common in ESRD. You can get prescription from your doc for erythropoeitin products eg Eprex, Recormon. This medication stimulate production of blood cells so as to increase Hb. For Hb 6.4, dosage should be at least 10000iu per week. For Hb 9.4 need dosage of 4000iu per week. This should not be use if your BP is too high. When your Hb goes up, you will feel better, no more tiredness, breathlessness etc. (Please make sure your breathlessness is not due to fluid overload!)TO SOLVE YOUR LEG PAINYour leg pain, is due to too high phophate! Bring down your blood phosphate level. 2 months after phosphate is normalise, the pain should go off. Also, i guess you may feel itch also?? Phosphate is the culprit.Nothing to do with silicon. You have two different unrelated problems, ESRD co-morbidity and silicon issue. No point going family doc or surgeon. Physiology in ESRD patients are very different. Go to a nephrologist.Hope this helps.

  3. Zina says:

    i quit drinking and my feet swollen and my ankles swe and ankles hurt so bad? I quit drinking and a I cannot walk–my legs hurt too, but not quite as bad day later my feet got

  4. Tien says:

    HERE’S AN EXCELLENT STRETCH FOR SHIN SPLINTS, which is what you probably have: stretch your calves by standing on a step (like you’re going up the stairs) with your heels hanging off the edge. push your heels down as far as you can for as l… More:http://answers.yahoo.com/question/index?qid=20091204221511AAXWtP5

  5. Colene says:

    Not Medical Advice: It depends where the location of the pain is. The most common cause of Leg Pain is muscle strain. Symptoms are pain, tenderness & swelling. More:http://www.kgbanswers.com/what-does-is-mean-if-your-legs-hurt-so-bad-that-you-cant-sleep/7491882

  6. Gabriela says:

    Chronic use of heroin leads to physical dependence, a state in which the body has adapted to the presence of the drug. More? More:http://www.chacha.com/question/why-does-it-hurt-so-bad-in-you-legs-and-back-when-withdrawling-off-heroin-and-how-do-you-sleep

  7. Sari says:

    Learn what goes wrong when you can’t sleep and what you can do about it. By Charlotte Huff . At night my hands hurt so bad I can’t stand it. My plans are to

  8. Violeta says:

    I'm trying to help my mother find housing for her and my younger sibelings. quite totally disabled but enough to where you have to take sleeping pills to sleep and the titanium rod in my leg starts hurting my leg so bad I cant even get out of Detail:http://www.ehow.com/how_6151_apply-housing-assistance.html

Comment on this Article:





Related Posts

What is wrong if your crotch itches?

(8 Comments)

What is wrong when your heart hurts when you breathe?

(8 Comments)

Why would someones legs swell?

(8 Comments)

Can swollen feet and legs be linked to the heart?

(8 Comments)

What is wrong when I have chest pain?

(8 Comments)

What is wrong with doing drugs?

(8 Comments)

What could be wrong if I have a burning sensation in my heart?

(8 Comments)

What could be wrong if you get dizzy alot?

(8 Comments)

What could be wrong if my right chest and arm muscles hurt?

(6 Comments)

What is wrong with me if I am tired and have stomach aches?

(8 Comments)